# SDR AALA201810129013

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 72,036 hours, 27,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPING FUNCTION DOESN'T DECREASE SPEED OR DAMPEN AT THE END OF THE OPEN DOOR TRAVEL; BUFFER HTTING ACFT. REPLACED L1 DOOR DAMPER ASSEMBLY.  THE AIRCRAFT WAS GROUNDED.
